# SDR YENA2023011200031

- Difficulty date: January 10, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N613JB
- Make and model: Airbus A320-232
- Aircraft serial: 02449
- Aircraft time: 66,964 hours, 23,846 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 844 (AFT RH SIDE), SEGMENT 1, IN PASSENGER CABIN; REF WO 2022-287/1 NR2022-679966 PERFORMED MODIFICATION ON EMERGENCY EXIT DOOR 844 IAW EC A320-52-1144 TASK CARD A320-52-1144-04 DOORS / EMERGENCY EXIT / OVERWING EMERGENCY EXIT HATCH (AFT RH EEH) FRAME / REINFORCE DOOR STRUCTURE.
